Dristan

From Wikipedia, the free encyclopedia
Jump to: navigation, search

Dristan 12-Hour Nasal Spray and Dristan Cold Multi-Symptom Tablets are medications made by Pfizer. Dristan 12-Hour Nasal Spray is a nasal decongestant, the active ingredient of which is oxymetazoline hydrochloride 0.05%.[1] Dristan Cold Multi-Symptom Tablets contain three active ingredients: acetaminophen, USP 325 mg (a pain reliever and fever reducer), chlorpheniramine maleate, USP 2 mg (an antihistamine), and phenylephrine HCl, USP 5 mg (a nasal decongestant).[2]

References[edit]

  1. ^ http://www.dristan.com/product_labeling_spray.aspx
  2. ^ http://www.dristan.com/product_labeling_tablet.aspx

External links[edit]